Weaning off of Zoloft (sertraline) or just stop it without weaning. . . Which is safer?

Wean If Possible. After taking an antidepressant then abruptly stopping it may cause "discontinuation syndrome" (a fancy term for withdrawal). Symptoms include dizziness, nausea, insomnia, anxiety, and electric brain shocks just to mention a few. If these symptoms occur you might think you are slipping back into depression and needlessly restart the med. Tapering is preferred. Always work closely with your md.
Both r safe. But if u go cold turkey could have discontinuance symptoms--flu like sx dizziness some pts say electric shocks in the head.
Neither. If you're asking the healthtap panel, maybe you're not asking the person who prescribed zoloft (sertraline). We can offer hypothetical answers, but only the person who prescribed it in the first place can answer in a way that is specific to you. Having said that, the generalized answer to your question is that nearly any medication is better tapered than stopped abruptly.